# SDR FDEA200908072943

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577186321201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BALL MAT 132 XG IS DAMAGED. REMOVED PROFILE IAW SRM 51-72-10, PARA 5A.  LOCATED & DRILLED PROFILE IAW SRM 51-72-10, PARA 6A.  TOP COATED IAW SRM 51-23-10.  INSTALLED PROFILE IAW SRM 51-72-10, PARA 6.  APPLIED NON-SKID IAW SRM 51-23-10.
